# SDR ASAA2014021106829

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 3,631 hours, 1,146 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Part time: 3,631 hours, 1,146 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JUST PRIOR TO TAKEOFF, POWER SET, M/C FUEL AND ALL MAIN FUEL LOW PRESSURE LIGHTS WERE CYCLING.  CENTER TANK PUMPS WERE OFF WITH 870 LBS FUEL CENTER TANKS, MAIN TANKS 7600 FUEL.  ACFT GROUNDED.  FULL POWER ENGINE RUN COULD NOT DUPLICATE DISCREPANCY.  R & R FUEL SYSTEM MODULE P5-2 IAW MM 28-22-43.  TESTS OK IAW MM 28-22-43-710-801.
